Premature ejaculation - a sympton of PFS?


#21

With pfs you can’t know what could happen.


#22

With PFS, you do have a significant problem with estrogen to begin with. DHT deficiency and estrogen dominance are causing all the symptoms in my case.


#23

In my case my testosterone is in the low range but my estradiol also in the middle so it could be that i have little testosterone deficiency.

My case is very weird,
Sometimes when i take 100mg viagra it doesn’t work, but if i succeed to ejaculate it start working even in the next day! It is very strange , and i can’t think about anythibg that can cause that.


#24

Hey Buddy! I may have an answer for you:

elitefitness.com/forum/anabo … 46184.html

I was taking ephedra as a diet supplement and had these symptoms. obviously as I was already suffering from other PFS erection issues this freaked me out. I did the research and as soon as I stopped taking the ephedra my Premature ejaculation stopped and my self stimulated erections returned to normal (pretty hard). While on ephedra I could not get an erection and I would ejaculate within a minute, but slow and leaky, not like an orgasm at all.

So, Apparently premature ejaculation is a symptom of an inflamed prostate. Ephedrine can cause this, but you may have other factors causing an inflamed prostate. research side effects for any medications or supplements you are taking as they may be at fault.

here is another link where they talk about DHT’s role in an enlarged prostate: herballove.com/guide/prematu … nlargement

Where an it is actually an overabundance of DHT that leads to an enlarged prostate. So if your DHT levels are now abnormally high this could be at cause.

Good luck! Hope this helps!


#25

thank you.
yes i think the prostate has a big role in pfs.
that is why i think we should treat it.


#26

Guys,
I am 38 years old and started to take propecia in April 2005 .
Up to now I did not have any weird side effects . My wife and I had twins in 2011 (FIV) but recently (6 months ago) I realise I was ejaculating in less than 1/2 minutes every time I masturbate or had a relation with my wife .

I have taken the decision to stop taking the drugs and hope the situation will be back to normal soon .

Has any of you be in the same situation ?
What sort of corrective actions have you taken ?

thanks !


#27

Exactly exactly! I feel like i have to pee during sex and i came quickly without orgasm build-up…
Back then i would have to build up the intensity to reach an orgasm, and they were long-lasting.
Right now, i can reach to orgasm without any intense build-up and they last very short… is it the inflamed prostate?


#28

Same here


#29

i have the same. wtf ? i hope that goes away… but why some have DE ? but glad that im not the only one


#30

Same on what to be exactly? Please give a little bit detail and imply the person who you refer to, i just want everything to be cleared out since we have a very complicated symptom. And, right now we have very uncommon simultaneous similarities about this symptom :slight_smile:


#31

Also experiencing something similar. Haven’t had sex in a few months though since I haven’t had the chance, but I’ve noticed I cum pretty fast recently unless I really restrain myself when jerking off.

I also know what you mean about it not necessarily being about the sensitivity. In my experience it feels like some lack of control over the perineum.


#32

Definitely not the case for me. It takes me at least 5x to be able to achieve orgasm. Can’t always do it even. Pre-finasteride there wasn’t a single time I had difficulty achieving an orgasm.


#33

Same. If anything I’ve gone from borderline PE sometimes to usually DE


#34

I used to have DE from SSRI use before PFS. I’m pretty sure I had some very mild form of PSSD (before PFS), but it basically meant I could last forever in bed, I had a healthy libido for a person my age but not one that made me stupid decisions for sex, the perfect emotional sensitivity (enough to greatly enjoy things at times, but low enough that basically nothing life threw at me so much as made a dent), and I put on muscle quite easily. It was like living life on easy mode. One new years eve I used MDMA and things became even better, I didn’t even get the drained out feeling people talk about getting after MDMA use. Anyway, that’s besides the point.

First few months of PFS I had the DE continue, and then somehow it became PE after i crashed off an antidepressant in late August. My libido increased though. Point being that this stuff jumps around a lot, and if you look at it, DE isn’t necessarily too bad if you have good sexual functioning.


#35

its a shame that doctors dont understand that these drugs are extremely dangerous. i really lost my trust in medicine. medicine is a joke


#36

Same feelings here but it isn’t really a joke, just less of a science and more of a series of calculated risks (if you’ve got good doctors lol)


#37

in the case of finasteride i heard they prescribe it like candy


#38

They mostly do. But they’re also being told that it’s 100% safe and believe it so that’s why.


#39

I masturbated and felt a emptiness right inside of my left lower quadrant. (under the abdomen) And i came so quickly, like in 10 seconds. Maybe less. It felt like i had to pee when i masturbated. I felt my bladder\prostate? strangely. And the orgasm build-up was non existent. I touched and a little sensory made my body to go directly to orgasm… I feel so fucked up today… I taught i had only low semen volume for 4 years, now new symptoms start to occur… PLEASE someone has to explain the cause of this problem, i just want to know.

Is it about the prostate? I read that penis tilts Prostate to orgasm when you reach the climax… so if i reach to climax in matter of seconds with some strange pee-must sensation… it must be all about the prostate, right?

PS: My ejaculation was also felt like clogged, the muscles under my testicles tried to push out the semen and it felt painful. Muscles were twitching like an unhealthy manner.


#40

every time i masturbate it feels like shit since pfs.